# SDR UPS98225490

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 870-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, SEAT TRACK STA 870 TO 1130 RBL 25 HAS AREAS OF CORROSION AND MECHANICAL DAMAGE.  REMOVED CORRODED AND MECHANICAL DAMAGED SEAT TRACK, FABRICATED AND INSTALLED REPAIR PARTS IAW 53-10-5, 51-30-5, 51-30-8, 51-20-2.
